# SDR ABXA9600477

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5933787501
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR, ARTICULATING DOOR HINGE HAD EXCESSIVE PLAY.  REPLACED HINGE IAW DC-9 SRM 51-30-2.
